# SDR CA020227013

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 4,434 hours
- Engine: Lyc IO360C1C
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Frame
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LT AND RT UPPER FORWARD WELD JOINTS FAILED ON SEAT FRAME ASSEMBLY.THE SEAT ASSEMBLY IS VERY DIFFICULT TO INSPECT IN THIS AREA AS IT IS COVERED WITH UPHOLSTERY.
